# SDR UALA2012101605889

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,341 hours, 22,896 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 25ABC INOPERATIVE.  INSPECTED FOR BROKEN WIRES, NONE FOUND.  REMOVED AND REPLACED BULBS, NO HELP.  SUSPECT BAD SOCKET AT THE SEAT.
